MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® UROLOGIST'S TRAY

C.R. BARD INC. (COVINGTON) -1018233 BARD® UROLOGIST'S TRAY
Catalog Number 123400
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the wire in this urologist tray seems to be different.Customer used it for six or seven years now and never had a problem until recently.The wire has been bended in the last three cases that they have used the bard urologist tray.Customer kept had to open different wires.(batch#nggy5965).
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample were confirmed to exhibit the reported failure.The device had not met specifications.Visual evaluation of the returned sample noted one opened (with original packaging), used guide wire.Visual inspection noted wire was bent and the jacket not covering the wire entirely.Further inspection noted the wire is not enclosed within the jacket and was extruded in the opposite direction of the jacket.This does not meet specification which states " units are to be assembled and package as indicated in the layout drawing".A potential root cause for this failure mode could be ¿lack of training - packaging pattern not followed".A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not performed because labelling could not have prevented the reported failure.Correction: h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the wire in this urologist tray seems to be different.Customer used it for six or seven years now and never had a problem until recently.The wire has been bended in the last three cases that they have used the bard urologist tray.Customer kept had to open different wires.(batch#nggy5965 and batch#unk ).Per additional information received via form with sample returned on 14nov2023, patients' urologist had stated that the wire that comes in this kit seems to different because it has kinked up on the last 3 times patient had used it.Patient had used this kit for years and this is a new issue.
 
Event or Problem Description
It was reported that the wire in this urologist tray seems to be different.Customer used it for six or seven years now and never had a problem until recently.The wire has been bended in the last three cases that they have used the bard urologist tray.Customer kept having to open different wires.(batch # nggy5965 and batch # unk).Per additional information received via form with sample returned on 14nov2023, patients' urologist had stated that the wire that comes in this kit seems to be different because it has kinked up on the last 3 times patient had used it.Patient had used this kit for years and this is a new issue.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample were confirmed to exhibit the reported failure.The device had not met specifications.Visual evaluation of the returned sample noted one opened (with original packaging), used guide wire.Visual inspection noted wire was bent and the jacket not covering the wire entirely.Further inspection noted the wire is not enclosed within the jacket and was extruded in the opposite direction of the jacket.This does not meet specification states " units are to be assembled and package as indicated in the layout drawing".A labeling review was not performed because labelling could not have prevented the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The investigation is concluded, and no additional action is required at this time.Corrections: d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® UROLOGIST'S TRAY
Common Device Name
UROLOGIST'S TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key17876874
Report Number1018233-2023-07175
Device Sequence Number17239824
Product Code KOE
UDI-Device Identifier00801741000294
UDI-Public(01)00801741000294(11)230119(17)250831(10)NGGY5965
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number123400
Device Lot NumberNGGY5965
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer12/21/2023
01/30/2026
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date12/21/2023
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown